# SDR DXTA2008111803362

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 10,634 hours, 8,819 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION THE THREE GREEN LIGHTS EXTINGUISHED, BUT THE RED GEAR UNLOCKED LIGHT REMAINED ON.
